# SDR ASOA2018091885199

- Difficulty date: September 8, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,908 hours, 34,108 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) IS GOUGED ON LANDS FULL LENGTH OF HINGE. REPAIRED PAX DOOR HINGE (FUSELAGE SIDE) IAW REO 601R-53-21-814 REV C, TYPE IV REPAIR, DATED 2017-08-02 AND EC/TC REO 601R-53-21-814.
